Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, brownish discharge, tiredness, nausea and headaches. Tubal ligation done. Any solution?

Hi, I had a tubal ligation done a year ago the last few months my period has been very irregular sometimes late sometimes early sometimes instead of just 4 days it goes on for 2 weeks. the last two months it's been late and last month it was late and when it started I noticed a brownish discharge, it was also alot lighter than usual and lately lets say for the last few months I've been feeling tired and sometimes have nausea and headaches. I have always been pretty healthy and do not normally suffer from headaches I don not even keep headache tablets in my house because it's never been a problem for me, I am also experiencing some cramping which to me i would associate with pregnancy and had those same cramps while pregnant with my two girls and my doctor at the time said it was normal. Can you please help
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Critical Care Specialist 's  Response
Hi thanks for your question.
Post tubectomy (ligation of tubes) menorrhagia (irregular and painful menstruation) is a known complication and pains and cramps do occur after ligation. This is due to fact that uterus is denied its normal function. This pain and cramps can be well managed by antispasmodic and analgesics (pain killer).The brownish discharge could be due to infection of cervix or vagina. Headache and nausea could be part of same problem. Consult a gynaecologist who may examine you to rule out any other cause for your symptoms and may prescribe you drug for management of your symptoms. You may need hormone therapy for management of your menorrhagia
Hope this answers your question.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor